# SDR AALA951108

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT RT AISLE IN FIRST CLASS CABIN AND BUSINESS CLASS CABIN AND LEFT AISLE IN BUSINESS CLASS CABIN INOPERATIVE.  RESECURES EMERGENCY EXIT LIGHT CONNECTORS FOUND DISCONNECTED AT PAX SEAT LOCATIONS 11B AND 11H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
